# SDR DALA2019060613435

- Difficulty date: June 1, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 82,157 hours, 37,536 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38002784
- Part serial: R286C
- Condition: Leaking
- Location: Apu Bay
- Part time: 69,422 hours, 31,432 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHEMICAL SMELL IN THE COCKPIT ON APU BLEED AIR, PACK TEMPS WERE ERRACTIC, FOUND APU LEAKING INTRNALLY FOUND OIL IN SHROUD AND PLENUM, REPLACED APU
